Bernoulli moments of spectral numbers and Hodge numbers

Brélivet, Thomas ; Hertling, Claus

Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Journal of Singularities
Volume: 20
Issue number: Article 9
Page range: 205-231
Place of publication: Cambridge, Mass.
Publishing house: Worldwide Center of Mathematics
ISSN: 1949-2006
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item